I recently had a yearly check-up; my internist decided my Synthroid dose was too low. She prescribed 9 pills/week - she has me taking 100 everyday and doubling the dose (200) onTuesday and Friday. I have been doing this for 2 weeks and feel "odd" on the double-dose days and then very tired on the 100 dose days. I have made an appointment with an endocrinologist, but need to wait over 1 month for an appointment! I am worried about the double-dosing 2 days/week. I am not sure why my dose wasn't increased to 112 everyday... Thoughts?
After checkup internist increased Synthroid, now feel odd & tired... thoughts?
- 25 Feb 2011 by MME
- 29 March 2011
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jun 2011 • 1 answer
Updated 24 Nov 2011 • 2 answers
Updated 1 Sep 2012 • 4 answers
Updated 17 Aug 2018 • 4 answers
Updated 13 Dec 2016 • 1 answer